MathSciNet Relay Station
MathSciNet bibliographic data
MR2150368 03C64 (06A06 20B99)
Kulpeshov, Beibut Sh.; Macpherson, H. Dugald Minimality conditions on circularly ordered structures. MLQ Math. Log. Q. 51 (2005), no. 4, 377–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement